Alert archive / Nebraska / Flash Flood Watches in 2007

Flash Flood Watch 9, NWS North Platte, NE

July 27, 20078 counties in Nebraska

NWS North Platte, NE issued this flash flood watch at Jul 27, 2007, 3:19 PM MDT for 8 counties in Nebraska. It took effect at Jul 27, 2007, 11:00 PM MDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jul 27, 2007, 3:19 PM MDT (21:19 UTC)
In effect from
Jul 27, 2007, 11:00 PM MDT
Expired
Jul 28, 2007, 1:19 PM MDT
In force
14 hr
Issued by
NWS North Platte, NE
Flood severity
None

Counties Chase County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Hayes County, NE, Keith County, NE, Lincoln County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 137 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2007-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2007-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
211 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KLBF 272119
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
419 PM CDT FRI JUL 27 2007



.ABUNDANT TROPICAL MOISTURE IN PLACE AND SLOW MOVING THUNDERSTORMS
ARE EXPECTED TO CAUSE THE POTENTIAL FOR FLASH FLOODING OVER
SOUTHWEST NEBRASKA EARLY SATURDAY MORNING THROUGH SATURDAY
AFTERNOON...


NEZ022-056>059-069>071-280530-
/O.NEW.KLBF.FF.A.0009.070728T0500Z-070728T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARDEN-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS...
OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...
CURTIS...EUSTIS
419 PM CDT FRI JUL 27 2007 /319 PM MDT FRI JUL 27 2007/

...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT THROUGH SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST NEBRASKA AND THE 
  EASTERN PANHANDLE OF NEBRASKA...INCLUDING THE FOLLOWING 
  AREAS...IN SOUTHWEST NEBRASKA...CHASE...FRONTIER...HAYES...
  KEITH...LINCOLN AND PERKINS. IN THE EASTERN PANHANDLE OF 
  NEBRASKA...DEUEL AND GARDEN.

* FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT THROUGH SATURDAY 
  AFTERNOON

* TROPICAL MOISTURE CONTINUES TO STREAM NORTH INTO THE AREA AND
  COMBINED WITH SLOW MOVING THUNDERSTORMS ALONG A STATIONARY
  BOUNDARY OVER SOUTHWEST NEBRASKA SATURDAY HAVE THE POTENTIAL TO
  CAUSE FLOODING OVER THE SOUTHEAST NEBRASKA PANHANDLE INTO
  SOUTHWEST NEBRASKA ON SATURDAY. THE AREA OF CONCERN IS GENERALLY
  SOUTH OF A LINE FROM OSHKOSH TO NORTH PLATTE.
 
A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
POWER
6 follow-up statements
000 
WGUS63 KLBF 272138 CCA
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
432 PM CDT FRI JUL 27 2007

.ABUNDANT TROPICAL MOISTURE IN PLACE AND SLOW MOVING THUNDERSTORMS
ARE EXPECTED TO CAUSE THE POTENTIAL FOR FLASH FLOODING OVER
SOUTHWEST NEBRASKA EARLY SATURDAY MORNING THROUGH SATURDAY
AFTERNOON...

NEZ022-056>059-069>071-280600-
/O.COR.KLBF.FF.A.0009.070728T0500Z-070728T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARDEN-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS...
OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...
CURTIS...EUSTIS
432 PM CDT FRI JUL 27 2007 /332 PM MDT FRI JUL 27 2007/

...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT THROUGH SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST NEBRASKA AND THE 
  EASTERN PANHANDLE OF NEBRASKA...INCLUDING THE FOLLOWING 
  AREAS...IN SOUTHWEST NEBRASKA...CHASE...FRONTIER...HAYES...
  KEITH...LINCOLN AND PERKINS. IN THE EASTERN PANHANDLE OF 
  NEBRASKA...DEUEL AND GARDEN.

* FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT THROUGH SATURDAY 
  AFTERNOON

* TROPICAL MOISTURE CONTINUES TO STREAM NORTH INTO THE AREA AND
  WILL COMBINE WITH SLOW MOVING THUNDERSTORMS ALONG A STATIONARY
  BOUNDARY OVER SOUTHWEST NEBRASKA THROUGH SATURDAY. THESE
  THUNDERSTORMS MAY POTENTIALLY CAUSE FLOODING OVER THE SOUTHEAST
  NEBRASKA PANHANDLE INTO SOUTHWEST NEBRASKA. THE AREA OF CONCERN
  IS GENERALLY SOUTH OF A LINE FROM OSHKOSH TO NORTH PLATTE.
 
A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

POWER
000 
WGUS63 KLBF 280016 AAA
FFALBF

FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
716 PM CDT FRI JUL 27 2007

.ABUNDANT TROPICAL MOISTURE IN PLACE AND SLOW MOVING
THUNDERSTORMS ARE EXPECTED TO CAUSE THE POTENTIAL FOR FLASH
FLOODING OVER SOUTHWEST NEBRASKA EARLY SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...

NEZ022-056>059-069>071-281015-
/O.CON.KLBF.FF.A.0009.070728T0500Z-070728T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARDEN-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS...
OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...
CURTIS...EUSTIS
716 PM CDT FRI JUL 27 2007 /616 PM MDT FRI JUL 27 2007/

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM
MDT/ TONIGHT THROUGH SATURDAY AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHWEST NEBRASKA AND THE EASTERN PANHANDLE OF 
  NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST 
  NEBRASKA...CHASE...FRONTIER...HAYES...KEITH...LINCOLN AND 
  PERKINS. IN THE EASTERN PANHANDLE OF NEBRASKA...DEUEL AND 
  GARDEN.

* FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT THROUGH SATURDAY 
  AFTERNOON

* TROPICAL MOISTURE CONTINUES TO STREAM NORTH INTO THE AREA AND 
  WILL COMBINE WITH SLOW MOVING THUNDERSTORMS ALONG A STATIONARY 
  BOUNDARY OVER SOUTHWEST NEBRASKA THROUGH SATURDAY. THESE 
  THUNDERSTORMS MAY POTENTIALLY CAUSE FLOODING OVER THE 
  SOUTHEAST NEBRASKA PANHANDLE INTO SOUTHWEST NEBRASKA. THE AREA 
  OF CONCERN IS GENERALLY SOUTH OF A LINE FROM OSHKOSH TO NORTH 
  PLATTE. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

NWS
000 
WGUS63 KLBF 280826
FFALBF

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
326 AM CDT SAT JUL 28 2007

.ABUNDANT TROPICAL MOISTURE IN PLACE AND SLOW MOVING
THUNDERSTORMS ARE EXPECTED TO CAUSE THE POTENTIAL FOR FLASH
FLOODING OVER SOUTHWEST NEBRASKA EARLY SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...

NEZ022-056>059-069>071-282100-
/O.CON.KLBF.FF.A.0009.000000T0000Z-070728T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARDEN-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS...
OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...
CURTIS...EUSTIS
326 AM CDT SAT JUL 28 2007 /226 AM MDT SAT JUL 28 2007/

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHWEST NEBRASKA AND THE EASTERN PANHANDLE OF 
  NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST 
  NEBRASKA...CHASE...FRONTIER...HAYES...KEITH...LINCOLN AND 
  PERKINS. IN THE EASTERN PANHANDLE OF NEBRASKA...DEUEL AND 
  GARDEN.

* THROUGH THIS AFTERNOON

* TROPICAL MOISTURE CONTINUES TO STREAM NORTH INTO THE AREA AND 
  WILL COMBINE WITH SLOW MOVING THUNDERSTORMS ALONG A STATIONARY 
  BOUNDARY OVER SOUTHWEST NEBRASKA THROUGH SATURDAY. THESE 
  THUNDERSTORMS MAY POTENTIALLY CAUSE FLOODING OVER THE 
  SOUTHEAST NEBRASKA PANHANDLE INTO SOUTHWEST NEBRASKA. THE AREA 
  OF CONCERN IS GENERALLY SOUTH OF A LINE FROM OSHKOSH TO NORTH 
  PLATTE. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
000 
WGUS63 KLBF 281409 AAA
FFALBF

FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 AM CDT SAT JUL 28 2007

.ABUNDANT TROPICAL MOISTURE AND THE POTENTIAL FOR REDEVELOPMENT OF
SHOWERS AND THUNDERSTORMS MAY CAUSE FLASH FLOODING OVER THE
SOUTHEAST PANHANDLE INTO SOUTHWEST NEBRASKA TODAY. THE MOST LIKELY
CONCERN WILL BE RISING RIVER LEVELS IN THE FRENCHMAN CREEK BASIN
AND OTHER SMALL CREEKS IN SOUTHWEST NEBRASKA...

NEZ022-056>059-069>071-282100-
/O.CON.KLBF.FF.A.0009.000000T0000Z-070728T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARDEN-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS...
OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...
CURTIS...EUSTIS
909 AM CDT SAT JUL 28 2007 /809 AM MDT SAT JUL 28 2007/

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM CDT /3 PM MDT/
THIS AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHWEST NEBRASKA AND THE EASTERN PANHANDLE OF 
  NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST 
  NEBRASKA...CHASE...FRONTIER...HAYES...KEITH...LINCOLN AND 
  PERKINS. IN THE EASTERN PANHANDLE OF NEBRASKA...DEUEL AND 
  GARDEN.

* THROUGH THIS AFTERNOON

* TROPICAL MOISTURE REMAINS IN THE AREA AND REDEVELOPMENT WILL BE
  POSSIBLE TODAY. THUNDERSTORMS MAY POTENTIALLY CAUSE FLOODING
  OVER THE SOUTHEAST NEBRASKA PANHANDLE INTO SOUTHWEST NEBRASKA.
  THE AREA OF CONCERN IS GENERALLY SOUTH OF A LINE FROM OSHKOSH TO
  NORTH PLATTE.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

KAR
000 
WGUS63 KLBF 281810
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
110 PM CDT SAT JUL 28 2007

.ABUNDANT TROPICAL MOISTURE AND THE POTENTIAL FOR REDEVELOPMENT
OF SHOWERS AND THUNDERSTORMS MAY CAUSE FLASH FLOODING OVER
SOUTHWEST NEBRASKA TONIGHT. THE MOST LIKELY CONCERN WILL BE
RISING RIVER LEVELS IN THE FRENCHMAN CREEK BASIN AND OTHER SMALL
CREEKS IN SOUTHWEST NEBRASKA...

NEZ058-069>071-290215-
/O.CAN.KLBF.FF.A.0009.000000T0000Z-070728T2100Z/
/O.NEW.KLBF.FF.A.0010.070729T0000Z-070729T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERKINS-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...GRANT...IMPERIAL...HAYES CENTER...
CURTIS...EUSTIS
110 PM CDT SAT JUL 28 2007 /1210 PM MDT SAT JUL 28 2007/

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS
EVENING THROUGH SUNDAY MORNING...
...FLASH FLOOD WATCH IS CANCELLED FOR THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST NEBRASKA...
  INCLUDING THE FOLLOWING AREAS...CHASE...FRONTIER...HAYES AND 
  PERKINS.

* FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH SUNDAY MORNING

* TROPICAL MOISTURE REMAINS IN THE AREA AND REDEVELOPMENT WILL BE
  POSSIBLE TONIGHT. THUNDERSTORMS MAY POTENTIALLY CAUSE FLOODING
  OVER THE SOUTHWEST NEBRASKA. THE AREA OF GREATEST CONCERN IS
  GENERALLY SOUTH OF A LINE FROM GRANT TO STOCKVILLE.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST NEBRASKA HAS
BEEN CANCELLED FOR THE AFTERNOON...AS SIGNIFICANT PRECIPITATION
CONCERNS HAVE SHIFTED TO TONIGHT.

$$

NEZ022-056-057-059-281915-
/O.CAN.KLBF.FF.A.0009.000000T0000Z-070728T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARDEN-DEUEL-KEITH-LINCOLN-
INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS...
OGALLALA...NORTH PLATTE
110 PM CDT SAT JUL 28 2007 /1210 PM MDT SAT JUL 28 2007/

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST NEBRASKA AND THE
EASTERN PANHANDLE OF NEBRASKA HAS BEEN CANCELLED. THE THREAT FOR
HEAVY RAINFALL HAS ENDED FOR THIS AFTERNOON. SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS ARE STILL POSSIBLE...HOWEVER THE THREAT FOR
WIDESPREAD SIGNIFICANT PRECIPITATION HAS ENDED.

$$

MASEK/ODER
000 
WGUS63 KLBF 281919
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH...RESENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
217 PM CDT SAT JUL 28 2007

.ABUNDANT TROPICAL MOISTURE AND THE POTENTIAL FOR REDEVELOPMENT
OF SHOWERS AND THUNDERSTORMS MAY CAUSE FLASH FLOODING OVER
SOUTHWEST NEBRASKA TONIGHT. THE MOST LIKELY CONCERN WILL BE
RISING RIVER LEVELS IN THE FRENCHMAN CREEK BASIN AND OTHER SMALL
CREEKS IN SOUTHWEST NEBRASKA...

NEZ058-069>071-290345-
/O.CAN.KLBF.FF.A.0009.000000T0000Z-070728T2100Z/
/O.NEW.KLBF.FF.A.0010.070729T0000Z-070729T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERKINS-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...GRANT...IMPERIAL...HAYES CENTER...
CURTIS...EUSTIS
217 PM CDT SAT JUL 28 2007 /117 PM MDT SAT JUL 28 2007/

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS
EVENING THROUGH SUNDAY MORNING...
...FLASH FLOOD WATCH IS CANCELLED FOR THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST NEBRASKA...
  INCLUDING THE FOLLOWING AREAS...CHASE...FRONTIER...HAYES AND 
  PERKINS.

* FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH SUNDAY MORNING

* TROPICAL MOISTURE REMAINS IN THE AREA AND REDEVELOPMENT WILL BE
  POSSIBLE TONIGHT. THUNDERSTORMS MAY POTENTIALLY CAUSE FLOODING
  OVER THE SOUTHWEST NEBRASKA. THE AREA OF GREATEST CONCERN IS
  GENERALLY SOUTH OF A LINE FROM GRANT TO STOCKVILLE.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST NEBRASKA HAS
BEEN CANCELLED FOR THE AFTERNOON...AS SIGNIFICANT PRECIPITATION
CONCERNS HAVE SHIFTED TO TONIGHT.

$$

NEZ022-056-057-059-282030-
/O.CAN.KLBF.FF.A.0009.000000T0000Z-070728T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARDEN-DEUEL-KEITH-LINCOLN-
INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS...
OGALLALA...NORTH PLATTE
217 PM CDT SAT JUL 28 2007 /117 PM MDT SAT JUL 28 2007/

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST NEBRASKA AND THE
EASTERN PANHANDLE OF NEBRASKA HAS BEEN CANCELLED. THE THREAT FOR
HEAVY RAINFALL HAS ENDED FOR THIS AFTERNOON. SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS ARE STILL POSSIBLE...HOWEVER THE THREAT FOR
WIDESPREAD SIGNIFICANT PRECIPITATION HAS ENDED.

$$

MASEK/ODER

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood watch went out at Jul 27, 3:08 PM MDT, 11 minutes earlier.

Area forecast discussion, Jul 27, 3:08 PM MDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
408 PM CDT FRI JUL 27 2007

.SYNOPSIS...
SCATTERED SHOWERS AND THUNDERSTORMS ALONG THE FRONT RANGE OF THE
ROCKIES INTO THE NEBRASKA PANHANDLE. ABUNDANT TROPICAL
MOISTURE STREAMING NORTHEAST OVER THE ROCKIES. STATIONARY BOUNDARY
OVER NORTHERN KS.

&&

.DISCUSSION...
MODELS CONTINUE TO VARY IN THE NEAR TERM WITH SOLUTIONS AND
SCATTERED CONVECTION OVER THE EASTERN PLAINS OF WY CO INTO
NEBRASKA PANHANDLE. SOME CELLS PUTTING OUT GOOD AMOUNTS OF PRECIP.
HAVE USED A BLEND OF NAM AND GFS FOR THE NEAR TERM FORECAST.
CONFIDENCE NOT HIGH. PWS AROUND A 150% OF NORMAL WITH AROUND 2
STANDARD DEVIATIONS ABOVE. SANDHILLS WILL HAVE LITTLE PROBLEMS
FLOOD PRONE SOUTHWEST ZONES ARE THE CONCERN. MAINLY AFTER MIDNIGHT
INTO SATURDAY EVENING. FFG ARE HIGH ACROSS THE AREA BUT WILL ERROR
ON THE SIDE OF CAUTION. BASICALLY FOLLOWED HPC QPF AND BLENDED
WITH SURROUNDING OFFICES DUE TO VARIATIONS IN POSITION OF
STATIONARY BOUNDARY. H7 WAVE TO INTERACT WITH BOUNDARY TONIGHT TO
SET OFF CONVECTION. TEMPERATURES TOWARDS COOLER GUIDANCE WITH
ONGOING PRECIP AND CLOUDS. BOUNDARY AND WAVE TO INTERACT ACROSS
FORECAST AREA THROUGH SUNDAY. H5 RIDGE TO BUILD BACK INTO HIGH
PLAINS FIRST OF THE WEEK WITH TEMPERATURES AGAIN CLIMBING INTO THE
90S. NEXT FRONTAL BOUNDARY APPROACHING THE AREA ON WED THU TIME
FRAME. NOT ENOUGH CONFIDENCE TO INCLUDE SMALL POPS AT THIS TIME.

&&

.AVIATION...
ACTIVE WEATHER PATTERN THE NEXT 24 HOURS AS NEARLY STATIONARY FRONT
ACTS AS A FOCUS FOR THUNDERSTORM DEVELOPMENT. SHOWERS AND
THUNDERSTORMS TO EFFECT MOST OF WESTERN NEB AND NORTHEAST
CO...EXPANDING IN COVERAGE OVERNIGHT. CIGS TO DROP TO MVFR TONIGHT
AND CONTINUE INTO TOMORROW ACROSS MOST OF THE REGION. VISBYS MAY
ALSO TO DROP TO MVFR AND OCCASIONALLY IFR WITH HEAVIER SHOWER
ACTIVITY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT THROUGH
SATURDAY AFTERNOON FOR NEZ022-056>059-069>071.

&&

POWER/MM
Hazardous weather outlook, Jul 27, 3:00 PM MDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
400 PM CDT FRI JUL 27 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-282100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
400 PM CDT FRI JUL 27 2007 /300 PM MDT FRI JUL 27 2007/

FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST NEBRASKA OVERNIGHT
AND SATURDAY

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

DEEP TROPICAL MOISTURE WILL BE IN PLACE TONIGHT ACROSS THE REGION
AND COMBINE WITH A NEARLY STATIONARY BOUNDARY TO PRODUCE SCATTERED
THUNDERSTORMS. THE STORMS WILL MOVE VERY SLOWLY AND PORTIONS OF
WESTERN AND NORTH CENTRAL NEBRASKA HAVE THE POTENTIAL TO SEE HEAVY
RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHWEST
NEBRASKA...WHILE NORTHWEST AND NORTH CENTRAL NEBRASKA WILL BE
CLOSELY MONITORED FOR INDICATIONS OF FLOODING. THE FLASH FLOOD
WATCH MAY NEED TO BE EXPANDED LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

DEEP TROPICAL MOISTURE WILL REMAIN IN PLACE SATURDAY AND SUNDAY.
ADDITIONAL THUNDERSTORMS COULD PRODUCE EXCESSIVE RAINFALL IN SOME
AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 6:02 PM MDTSevere Thunderstorm WarningLBFCuster46 min

Nearby

Flash Flood Watches in Nebraska, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.